antibody test results ?
Sep 7, 2008
hullo doctor , I am a V.A. treated man . I was diagnosed in sept. 2004 this past year my V.A. doctor has repeatetly not done viral load tests . the last test in july ,was an anti-body test .like they give a newley diagnoised patients. IT CAME BACK NON-REACTIVE - NEG HIV ! How is this possible ? when I asked she just said she made a mistake ,add not to pay attention to the results as they were worthless to me ! Is it possible to have a NON-REACTIVE, NEG HIV responce after 4 years of taking HIV meds ? i take norvir,reyataz and truvada . please let me know . I am going to the V.A. today to get all my records . something is odd . thank you doctor mark .
Response from Dr. Holodniy
You are correct, something is amiss here. HIV antibody tests should not turn negative when you are taking an HIV regimen. Why were viral load tests not being done? Also, I assume you did have a positive HIV antibody screening test and western blot in 2004, correct? Finally, what was your CD4 count and viral load when you started treatment?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Worried I Have HIV
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.